# SDR AALA202511133848

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 41,071 hours, 8,272 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE2000021
- Part serial: 36135911
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FLIGHT THE FUEL CENTER TANK RIGHT TRANSFER FAULT PUMPS WENT INOPERATIVE. THERE WAS 6,000 LBS OF FUEL IN CENTER TANK. FLIGHT CREW FOLLOWED ECAM INSTRUCTIONS. ABOUT AN HOUR LATER WITH ABOUT 1500 LBS INTHE TANK THE PUMPS STARTED WORKING AGAIN. THE FLIGHT CREW PUT THE SYSTEM BACK IN NORMAL OPERATIONS AND EVERYTHING WORKED NORMALLY FOR THE REST OF THE FLIGHT. MAINTENANCE REPLACED CONTROL VALVE ACTUATOR 12QL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-26-51.
